Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Disimplicial arcs, transitive vertices, and disimplicial eliminations

Abstract : In this article we deal with the problems of finding the disimplicial arcs of a digraph and recognizing some interesting graph classes defined by their existence. A diclique of a digraph is a pair $V$ → $W$ of sets of vertices such that $v$ → $w$ is an arc for every $v$ ∈ $V$ and $w$ ∈ $W$. An arc $v$ → $w$ is disimplicial when it belongs to a unique maximal diclique. We show that the problem of finding the disimplicial arcs is equivalent, in terms of time and space complexity, to that of locating the transitive vertices. As a result, an efficient algorithm to find the bisimplicial edges of bipartite graphs is obtained. Then, we develop simple algorithms to build disimplicial elimination schemes, which can be used to generate bisimplicial elimination schemes for bipartite graphs. Finally, we study two classes related to perfect disimplicial elimination digraphs, namely weakly diclique irreducible digraphs and diclique irreducible digraphs. The former class is associated to finite posets, while the latter corresponds to dedekind complete finite posets.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, July 26, 2016 - 5:44:18 PM
Last modification on : Wednesday, August 14, 2019 - 10:40:02 AM


Explicit agreement for this submission




Martiniano Eguia, Francisco J. Soulignac. Disimplicial arcs, transitive vertices, and disimplicial eliminations. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no.2 (2), pp.101-118. ⟨10.46298/dmtcs.2131⟩. ⟨hal-01349046⟩



Record views


Files downloads